MathSciNet Relay Station
MathSciNet bibliographic data
MR1766943 47H10 (47H04 47H09 54H25)
Lim, Teck-Cheong A fixed point theorem for weakly inward multivalued contractions. J. Math. Anal. Appl. 247 (2000), no. 1, 323–327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement